# SDR NACA2013051000001

- Difficulty date: May 10, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 69,098 hours, 53,047 cycles
- Engine: Pwa JT8D15A
- Engine time: 40,261 hours, 30,980 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15A
- Part serial: 702863
- Condition: Failed
- Location: Nr 1
- Part time: 40,261 hours, 40,261 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE FAILURE IN FLIGHT, ENGINE SHUT DOWN.  REMOVED AND REPLACED ENGINE DUE TO TURBINE FAILURE.
